# SDR DXTA2016102206321

- Difficulty date: October 22, 2016
- Submitted: October 24, 2016
- Operation: Air carrier
- Aircraft: N927QS
- Make and model: Cessna 750
- Aircraft serial: 7500290
- Aircraft time: 7,642 hours, 4,678 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

ODOR IN COCKPIT DURING CRUISE. IT DISAPPEARED QUICKLY. WALKED TO BACK OF CABIN AND CONFIRMED THERE WAS NO ODOR THERE. UPON PULLING THE THROTTLES BACK FOR DESCENT THE ODOR CAME BACK, MUCH STRONGER. TURNED OFF COCKPIT PAC, ODOR DISSIPATED IN ABOUT 30 SECONDS. LEFT PAC OFF FOR REMAINDER OF FLIGHT, ODOR DID NOT RETURN. SUP: INSPECTED ECU SYSTEM, CHECKED APU INLET FOR EVIDENCE OF OIL, NONE NOTED. CLEANED LT AND RT WATER SEPERATORS, RAN APU & ENGINES WITH PACS SET TO HOT & COLD, NO STRANGE ODORS OR BURNING SMELLS NOTED AT THIS TIME. ALL OPS CHECKS GOOD IAW MM 21-51-00 & 12-10-01.
